Alert archive / Tennessee / Frost Advisories in 2011
Frost Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at May 4, 2011, 4:03 AM CDT for 29 counties in Tennessee. It took effect at May 5, 2011, 4:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2011, 4:03 AM CDT (09:03 UTC)
- In effect from
- May 5, 2011, 4:00 AM CDT
- Expired
- May 5, 2011, 7:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
All 29 counties
Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -129 m²/s²
- 0-3 km storm-relative helicity
- -150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042 WWUS74 KOHX 040903 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 403 AM CDT WED MAY 4 2011 ...AREAS OF DENSE FOG WILL AFFECT MUCH OF THE MID STATE THIS MORNING... ...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU LATE WEDNESDAY NIGHT... .MOIST GROUNDS AND CLEAR SKIES WILL ALLOW AREAS OF DENSE FOG TO DEVELOP ...AND REMAIN IN PLACE THROUGH MID MORNING...OVER A LARGE PART OF THE MID STATE...INCLUDING THE NASHVILLE METROPOLITAN AREA. A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE WEDNESDAY NIGHT...WITH TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE CUMBERLAND PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE VEGETATION. TNZ011-032>034-065-066-078>080-041715- /O.NEW.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/ /O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 403 AM CDT WED MAY 4 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. THE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE FOG TO DEVELOP...AND REMAIN IN PLACE...THROUGH MID MORNING OVER MUCH OF THE MID STATE. COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF FROST... WILL THREATEN SENSITIVE VEGETATION LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ008>010-025>031-056>064-075-077-093>095-041400- /O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/ SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 403 AM CDT WED MAY 4 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE FOG TO DEVELOP...AND REMAIN IN PLACE...THROUGH MID MORNING OVER MUCH OF THE MID STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ 19
5 follow-up statements
803 WWUS74 KOHX 041050 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 550 AM CDT WED MAY 4 2011 ...AREAS OF DENSE FOG WILL AFFECT MUCH OF THE MID STATE THIS MORNING... ...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU LATE WEDNESDAY NIGHT... .AREAS OF DENSE FOG WILL PERSIST FOR THE NEXT SEVERAL HOURS GENERALLY SOUTH OF A BYRDSTOWN-WOODBURY-LINDEN LINE. MEANWHILE ...DRIER AIR HAS WORKED INTO OTHER PARTS OF NORTHERN AND WESTERN MIDDLE TENNESSEE AND DIMINISHED THE CHANCE FOR DENSE FOG. A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE WEDNESDAY NIGHT...WITH TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE CUMBERLAND PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE VEGETATION. TNZ008>010-025>031-056-057-059-041200- /O.CAN.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/ SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PERRY-HICKMAN-WILLIAMSON- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... FRANKLIN...BRENTWOOD 550 AM CDT WED MAY 4 2011 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE DENSE FOG ADVISORY. DRIER AIR HAS NOW WORKED ITS WAY INTO THE AREA AND DIMINISHED THE FOG POTENTIAL. $$ TNZ011-032>034-065-066-078>080-041900- /O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/ /O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 550 AM CDT WED MAY 4 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... THE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE FOG TO REMAIN IN PLACE FOR AT LEAST THE NEXT HOUR OR SO. COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF FROST... WILL THREATEN SENSITIVE VEGETATION LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ058-060>064-075-077-093>095-041400- /O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/ LEWIS-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE- WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 550 AM CDT WED MAY 4 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... HE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE FOG TO REMAIN IN PLACE FOR AT LEAST THE NEXT HOUR OR SO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ 19
287 WWUS74 KOHX 041138 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 638 AM CDT WED MAY 4 2011 ...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU LATE TONIGHT... .A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE TONIGHT...WITH TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE CUMBERLAND PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE VEGETATION. TNZ011-032>034-065-066-078>080-041945- /O.CAN.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/ /O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 638 AM CDT WED MAY 4 2011 ...DENSE FOG ADVISORY FOR THIS MORNING IS NOW CANCELLED... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE DENSE FOG ADVISORY. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. THE AREAS OF DENSE FOG THAT EXISTED EARLIER THIS MORNING...HAVE NOW DISSIPATED. COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF FROST... WILL THREATEN SENSITIVE VEGETATION LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ058-060>064-075-077-093>095-041245- /O.CAN.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/ LEWIS-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE- WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 638 AM CDT WED MAY 4 2011 ...DENSE FOG ADVISORY FOR THIS MORNING IS NOW CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE DENSE FOG ADVISORY. THE AREAS OF DENSE FOG THAT EXISTED EARLIER THIS MORNING...HAVE NOW DISSIPATED. $$
925 WWUS74 KOHX 041253 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 753 AM CDT WED MAY 4 2011 ...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU LATE TONIGHT... .A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE TONIGHT...WITH TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE CUMBERLAND PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE VEGETATION. TNZ011-032>034-065-066-078>080-042100- /O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 753 AM CDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF FROST...WILL THREATEN SENSITIVE VEGETATION LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 19
730 WWUS74 KOHX 042058 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 358 PM CDT WED MAY 4 2011 ...AREAS OF FROST ACROSS NORTH MIDDLE TENNESSEE AND THE PLATEAU LATE TONIGHT... .A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE TONIGHT WITH TEMPERATURES FALLING INTO THE MIDDLE AND UPPER 30S ACROSS NORTH MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE VEGETATION. TNZ005>010-022>031-059-062>064-050500- /O.EXA.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-WILLIAMSON-RUTHERFORD-CANNON-DE KALB- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...FRANKLIN...BRENTWOOD... MURFREESBORO...WOODBURY...SMITHVILLE 358 PM CDT WED MAY 4 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ011-032>034-065-066-078>080-050500- /O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 358 PM CDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 04
688 WWUS74 KOHX 050318 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1018 PM CDT WED MAY 4 2011 ...AREAS OF FROST ACROSS NORTH MIDDLE TENNESSEE AND THE PLATEAU LATE TONIGHT... .A COLD AIR MASS HAS SETTLED ACROSS THE AREA TONIGHT WITH TEMPERATURES FALLING INTO THE MIDDLE AND UPPER 30S ACROSS NORTH MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU BY DAYBREAK. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE VEGETATION. TNZ005>011-022>034-059-062>066-078>080-051200- /O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...FRANKLIN...BRENTWOOD...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE... ALTAMONT...SPENCER 1018 PM CDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOYD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at May 4, 4:03 AM CDT, 0 minutes earlier.
Area forecast discussion, May 4, 4:03 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 403 AM CDT WED MAY 4 2011 .SHORT TERM...A DENSE FOG ADVISORY IS IN EFFECT THROUGH MID MORNING FOR MUCH OF THE MID STATE. RAINS OF RECENT DAYS HAVE LEFT BEHIND VERY MOIST AND SOGGY GROUND SURFACES. THIS, COUPLED WITH LIGHT WIND AND CLEAR SKIES, HAS ALLOWED AREAS OF DENSE FOG TO FORM THIS MORNING, ESPECIALLY OVER ABOUT THE SOUTHEASTERN ONE HALF OF OUR FORECAST AREA. DRIER AIR IS WORKING ITS WAY IN FROM THE NORTH, AND WILL PROBABLY HELP TO LESSEN THE DENSE FOG POTENTIAL OVER THE NEXT FEW HOURS IN AREAS WEST OF THE CUMBERLAND PLATEAU AND NORTH OF A LINDEN-MURFREESBORO-COOKEVILLE LINE. HOWEVER, WHERE DENSE FOG PERSIST, MOTORISTS ARE ADVISED TO TAKE APPROPRIATE PRECAUTIONS FINALLY....AFTER DAY AFTER DAY OF CLOUDS AND RAIN...WE CAN LOOK FORWARD TO SUNSHINE AND DRY CONDITIONS OVER THE NEXT FEW DAYS. HOWEVER, ONCE THE SUN GOES DOWN TODAY, TEMPERATURES WILL START A RAPID COOL DOWN, AS A CHILLY HIGH PRESSURE AREA SETTLES IN OVER THE MID STATE, AND SENDS TEMPERATURES DOWN INTO THE MIDDLE AND UPPER 30S. A FROST ADVISORY HAS BEEN POSTED FOR TONIGHT ALONG THE CUMBERLAND PLATEAU, AND GROWERS ARE ADVISED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. A SHORTWAVE BREEZES THROUGH THURSDAY NIGHT AND EARLY FRIDAY AND BRINGS A CHANCE OF SHOWERS AND A SLIGHT CHANCE FOR THUNDER. YET ANOTHER SHORTWAVE SWEEPS ACROSS THE AREA SATURDAY AND SATURDAY NIGHT, AND AN AREA OF RELATIVELY DEEP 1000-500MB MOISTURE REMAINS ACROSS NORTHERN AREAS EVEN INTO SUNDAY. THUS, WE KEEP AT LEAST A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS DURING MUCH OF THE WEEKEND. HOWEVER, SINCE THE PRECIP IS MAINLY TIED TO RAPIDLY MOVING UPPER LEVEL DISTURBANCES, THERE SHOULD STILL BE SOME DECENTLY-LONG DRY SPELLS IN BETWEEN THE SHOWER EPISODES. .LONG TERM...EXPECT UPPER RIDGE TO BUILD ACROSS THE AREA EARLY NEXT WEEK, ON MONDAY AND TUESDAY, AND BRING ALONG AN EARLY TASTE OF MORE SUMMER-LIKE WEATHER. HIGH TEMPERATURES EACH DAY IN THE MID TO UPPER 80S. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 39 70 48 / 0 0 0 30 CLARKSVILLE 62 38 69 47 / 0 0 0 30 CROSSVILLE 57 36 67 45 / 0 0 0 30 COLUMBIA 63 39 71 47 / 0 0 0 30 LAWRENCEBURG 64 39 70 46 / 0 0 0 20 WAVERLY 63 39 70 48 / 0 0 0 30 && .OHX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 7 AM CDT THURSDAY FOR TNZ011-032>034- 065-066-078>080. DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR TNZ008>011- 025>034-056>066-075-077>080-093>095. && 19
Hazardous weather outlook, May 3, 12:17 PM CDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1217 PM CDT TUE MAY 3 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-041030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1217 PM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE TENNESSEE...CUMBERLAND AND RED RIVERS TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE TENNESSEE...CUMBERLAND AND RED RIVERS WEDNESDAY. THESE RIVER ARE EXPECTED TO FALL BELOW FLOOD STAGE ON WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 04
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:06 PM CDT | River Flood Advisory | OHX | Hickman | 59 hr |
| May 3, 9:22 PM CDT | River Flood Advisory | OHX | Bedford | 6 hr |
| May 4, 1:43 AM CDT | Dense Fog Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 27 more | 5 hr |
| May 4, 10:29 AM CDT | River Flood Advisory | OHX | Montgomery | 8 days |
Nearby
Frost Advisories in Tennessee, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.